MAUDE Adverse Event Report: KURIN, INC. KURIN 21 GAUGE, PUSH BUTTON NEEDLE W/12 TUBING, BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

KURIN, INC. KURIN 21 GAUGE, PUSH BUTTON NEEDLE W/12 TUBING, BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number M-21221/MJ-221
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient needed 2nd set of blood cultures, straight stick 21g kurin set obtained to draw, after puncturing the vein blood was coming out of the kurin filter reservoir itself instead of stopping after filling leaking on the patient.

Brand Name
KURIN 21 GAUGE, PUSH BUTTON NEEDLE W/12 TUBING, BIOMERIEUX SHIELD
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
KURIN, INC.
10840 thornmint road
suite 111
san diego CA 92127
MDR Report Key19339763
Report Number19339763
Device Sequence Number18314749
Product Code JKA
UDI-Device Identifier00857606008073
UDI-Public(01)00857606008073
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-21221/MJ-221
Device Lot Number8026-031723-01
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Date Report Sent to FDA02/21/2024